Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 983–985 (Mi dan26106)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On the problem of the index of elliptic operators

M. S. Agranovich

All-Union Correspondence Institute of Mechanical Engineering, Moscow

Full text: PDF file (470 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 09.10.1961

Citation: M. S. Agranovich, “On the problem of the index of elliptic operators”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 983–985

Citation in format AMSBIB
\Bibitem{Agr62}
\by M.~S.~Agranovich
\paper On the problem of the index of elliptic operators
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 983--985
\mathnet{http://mi.mathnet.ru/dan26106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0193371}
\zmath{https://zbmath.org/?q=an:0122.10304}


Linking options:
  • http://mi.mathnet.ru/eng/dan26106
  • http://mi.mathnet.ru/eng/dan/v142/i5/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Khirtsebrukh, “Ellipticheskie differentsialnye operatory na mnogoobraziyakh”, UMN, 23:1(139) (1968), 191–209  mathnet  mathscinet  zmath
    2. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:68
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021